Aa
Aa
A
A
A
Close
Avatar universal

Suddenly nauseaus & dizzy 24-48 hours after donating platelets

I’ve been donating blood on a semi-regular basis for at least a decade, and recently switched to donating platelets. I have made 5 platelet donations, and twice have suddenly gotten crazy dizzy and throwing up, one to two days AFTER my donation. Is this simply coincidence or are they related?? (I don’t normally get sick like this, so this is new for me.)
1 Responses
Sort by: Helpful Oldest Newest
20803600 tn?1546262537
COMMUNITY LEADER
Are you rehydrating and eating, and reducing strenuous activity after donating? It is extremely important that you rehydrate, eat properly, and regularly to build back the volume loss after donating.
Helpful - 0
1 Comments
YSI
Is this that new thing where they remove your blood, extract what they want, and then put your blood back into you? I gotta say instinctively to me that sounds like a bad bad idea.
Have an Answer?

You are reading content posted in the Undiagnosed Symptoms Community

Top General Health Answerers
Avatar universal
Other
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.